Probabilistic Galois theory. / Dietmann, Rainer.

In: Bulletin of the London Mathematical Society, Vol. 45, No. 3, 2013, p. 453-462.

Research output: Contribution to journalArticle

Published
Original languageUndefined/Unknown
Pages (from-to)453-462
Number of pages10
JournalBulletin of the London Mathematical Society
Volume45
Issue number3
Early online date20 Dec 2012
DOIs
Publication statusPublished - 2013

Projects

This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 19782897